# SDR SWAA981329

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND RIGHT FWD EMERGENCY ESCAPE SLIDE RETENTION BAR PULLED LOOSE FROM VELCRO RETAINER.  REINSTALLED SLIDE GIRT PER BOEING MM.
